# SDR ASAA2020121933715

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,392 hours, 14,110 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

30 DAY AUTOLAND ATTEMPTED AND FAILED.  NEVER GOT A111 BOTH AUTOPILOTS WERE ENGAGED BUT ONLY SINGLE CHANNEL ANNUNCIATED IN HUD.  GROUNDED-YES.  NO FAULTS IN DFCS FLT HISTORY.  HGS LAST LEG FAULT "A111 INCAP ADC-BARO ALT COMPARISON" FAULT CPT WAS 30.22 F/O'S WAS 30.16.  MATCHED UP BARO'S & ACCOMPLISHED LAND VERIFY, REF B737-800 AMM 22-11-00/201 "ALL TESTS PASS" & HGS SYS TEST, REF SMM 34-36-00 TEST OK.  AC REMAINS CAT 3A AUTOLAND & HGS QUALIFIED.  ETOPS GROUND VERIFICATION COMPLETE.
